# SDR 99FDEA00514

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Engine: Pwa JT9D7R4E
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Computer
- Condition: Inoperative
- Location: Fuel Quantity
- Stage of operation: TO
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

99-297 - ECAM AND MASTER SHOW CHECK FUEL MGMT.  REMOVED AND REPLACED FUEL QTY COMPUTER PERFORM BITE CK.
